# SDR FDEA200907272806

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162237
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT AFT LWR CHORD ANGLE PREVIOUS REPAIR IS CRACKED BELOW T-DUCT.  REMOVED INNER ACCESS PANEL AT NR 2 SLAT IAW SRM 51-30-2. REMOVED CHORD ANGLE AT NR 2 SLAT IAW SRM 51-30-2.  FABRICATED NR 2 SLAT AFT LWR CHORD ANGLE USING BAC 1514-1559 2024 T3511, PO NR 29057167, DIM 114" IAW SRM 57-50-2 FIG 2. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW CHORD ANGLE IAW SRM 51-30-2 AND 57-50-2 FIG 2.  CLOSED INNER ACCESS PANELS AT NR 2 SLAT IAW SRM 51-30-2.
